# SDR ASAA2020080833002

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 18,130 hours, 5,836 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 17384
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 18,130 hours, 5,836 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TO START NR 1 ENGINE, WAS SLOW TO SPOOL, EGT INDICATION STARTED FLASHING, HIT 650 DEGREES AND SHUT FUEL OFF AND MOTORED ENGINE.  EVERYTHING WAS DONE IAW MTX CHECKLIST. GROUNDED - YES.  CHECKED DUCTING WITH FAN COWLS OPEN & PACK BAYS OPEN.  NO OBVIOUS LEAKS FOUND.  AFTER STARTING ENGINES MULTIPLE TIMES WITH DIFFERENT BLEED SETTINGS,  FOUND PROBLEM TO BE DURING NR 1 ENGINE START,  WITH NR 2 ENG RUNNING, BOTH ENGINE BLEEDS ON, & ISOLATION VALVE IN AUTO, DUCT PRESSURE ONLY RISES TO 25 PSI WHILE TRYING TO START NR 1. THIS RESULTS IN A HUNG START. FOUND THE NR 2 ENG PRSOV & 1 BRAIDED SENSE LINE LEAKING.  REMOVED & REPLACED PRSOV IAW AMM 36-11-04 &  REPLACED SENSE LINE. LEAK CHECKED GOOD IAW AMM 36-11-00-700-805, & AMM 36-11-04-400-801. STARTED NR 2 ENGINE NORMALLY THEN STARTED NR 1 ENG NORMALLY WITH BOTH BLEEDS ON AND ISOLATION VALVE IN AUTO. NR 1 ENG STARTED NORMALLY. ACFT IS OK FOR SERVICE.
